# SDR AALA20081010001

- Difficulty date: October 10, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N585AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53248
- Aircraft time: 50,047 hours, 25,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH CRACKS IN LEFT HAND CUSP BETWEEN STATION 229 AND 237. INSTALLED REPAIR DOUBLER PER AARD 53-20-00-16.
